Monotonicity Problems of Interval Solutions and the Dutta-Ray Solution for Convex Interval Games
AbstractThis paper examines several monotonicity properties of value-type interval solutions on the class of convex interval games and focuses on the Dutta-Ray (DR) solution for such games. Well known properties for the classical DR solution are extended to the interval setting. In particular, it is proved that the interval DR solution of a convex interval game belongs to the interval core of that game and Lorenz dominates each other interval core element. Consistency properties of the interval DR solution in the sense of Davis-Maschler and of Hart-Mas-Colell are verified. An axiomatic characterization of the interval DR solution on the class of convex interval games with the help of bilateral Hart-Mas-Colell consistency and the constrained egalitarianism for two-person interval games is given.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University, Center for Economic Research in its series Discussion Paper with number 2008-102.
Date of creation: 2008
Date of revision:
Contact details of provider:
Web page: http://center.uvt.nl
cooperative interval games; convex games; the constrained egalitarian solution; the equal division core; consistency;
Find related papers by JEL classification:
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Borm, P.E.M. & Tijs, S.H. & Timmer, J.B., 2005.
"Convexity in stochastic cooperative situations,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-167605, Tilburg University.
- Dutta, B, 1990. "The Egalitarian Solution and Reduced Game Properties in Convex Games," International Journal of Game Theory, Springer, vol. 19(2), pages 153-69.
- Suijs, Jeroen & Borm, Peter & De Waegenaere, Anja & Tijs, Stef, 1999.
"Cooperative games with stochastic payoffs,"
European Journal of Operational Research,
Elsevier, vol. 113(1), pages 193-205, February.
- Sujis, J. & Borm, P. & De Waegenaere, A. & Tijs, S., 1995. "Cooperative Games with Stochastic Payoffs," Papers 9588, Tilburg - Center for Economic Research.
- Suijs, J.P.M. & Borm, P.E.M. & De Waegenaere, A.M.B. & Tijs, S.H., 1995. "Cooperative games with stochastic payoffs," Discussion Paper 1995-88, Tilburg University, Center for Economic Research.
- Suijs, J.P.M. & Borm, P.E.M. & De Waegenaere, A.M.B. & Tijs, S.H., 1999. "Cooperative games with stochastic payoffs," Open Access publications from Tilburg University urn:nbn:nl:ui:12-78432, Tilburg University.
- Sprumont, Yves, 1990. "Population monotonic allocation schemes for cooperative games with transferable utility," Games and Economic Behavior, Elsevier, vol. 2(4), pages 378-394, December.
- Toru Hokari, 2000. "note: The nucleolus is not aggregate-monotonic on the domain of convex games," International Journal of Game Theory, Springer, vol. 29(1), pages 133-137.
- Hart, Sergiu & Mas-Colell, Andreu, 1989. "Potential, Value, and Consistency," Econometrica, Econometric Society, vol. 57(3), pages 589-614, May.
- Dutta, Bhaskar & Ray, Debraj, 1989. "A Concept of Egalitarianism under Participation Constraints," Econometrica, Econometric Society, vol. 57(3), pages 615-35, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard Broekman).
If references are entirely missing, you can add them using this form.